# SDR AALA202306055672

- Difficulty date: June 4, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 66,239 hours, 32,958 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE ARM LEVER AT DOOR 2L STICKS. CLEARED DEBRIS AND LUBED GIRT BAR FITTINGS PER AMM 12-22-52. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
